# SDR AALA202101269006

- Difficulty date: January 25, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 57,970 hours, 33,911 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Fwd Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FORWARD LAVATORY SMOKE WARNING ELECTRONIC CENTRALIZED AIRCRAFT MONITOR CAME ON FOR ABOUT 2 SECONDS THEN WENT OUT.  PERFORMED TEST, PER AMM 26-17-00, CHECKS NORMAL.  OK FOR SERVICE.
